Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Severe muscle spasms in shoulder and spine. Tried morphine and fentanyl. Could it be related to SLE or disc degeneration?

5 years of severe muscle spasms in left shoulder blade, at times over to my spine . No injuries. Morphine and fentanyl does not help the pain. Massages make spasms worse, to the point of spasms in muscle feeling electrified. Excruciating pain then. Have tried all routes of other therapies. No doctors, nor various tests, xrays, scans, hold the answer as to why these occcur. Rheumatologist advises they are not related to my SLE. Could these spasms be related to disc degeneration at T4 - T8?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, Gypsy,
Thanks for query.
You have not mentioned your age.
As you told about lesion at T4-T8,does it appeared in x ray ?
If there is lesion at this level i.e degenerative changes or reduced space between these vertebrae may cause irritation on the nerves giving rise to this problem.
Consult orthopedic surgeon and take his advice.
Physio therapy will help.
Ok and bye.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor